BACK TO INDEX

Publications about 'piecewise linear systems'
Articles in journal or book chapters
  1. E.D. Sontag. Remarks on piecewise-linear algebra. Pacific J. Math., 98(1):183-201, 1982. [PDF] Keyword(s): hybrid systems, piecewise linear systems.
    Abstract:
    Algebraic study of functions defined by piecewise linear (generally discontinuous) equations. File obtained by scanning a reprint.


Conference articles
  1. E.D. Sontag. Nonlinear regulation, the piecewise linear approach. In Proc.Princeton Conf.on Information Sciences and Systems, Princeton, March 1980, 1980. Keyword(s): piecewise linear systems.



BACK TO INDEX




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders.




Last modified: Thu Nov 23 10:40:57 2017
Author: sontag.


This document was translated from BibTEX by bibtex2html